# SDR 06FDEA1006

- Difficulty date: March 12, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 44,868 hours, 10,278 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E TELESCOPE DUCT CUTOUT FOUND CRACKED.  RIGHT WING FIXED LEADING EDGE TELESCOPIC DUCT CUTOUT CRACKED AREA REPAIR CARRIED OUT AS PER FEDEX EA #1-5740-94613, TITLE: WINGS.  LEADING EDGE AND LEADING EDGE   DEVICES, RIGHT FIX LEADING EDGE SKIN REPAIR XORS = 464.000 THROUGH XORS =   475.000.  THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
